MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, CORKSCREW FT; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, CORKSCREW FT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a biceps surgery the screw broke during insertion.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged ar-1915ft-1/ batch 15090431 was received for investigation.Visual evaluation noted that the corkscrew had damage along the threads.Functional testing was not performed due to the damage to the device.The most likely cause can be attributed to misaligned insertion; or prying/leveraging the device during use.

Brand Name
SUTURE ANCHOR, CORKSCREW FT
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20157128
Report Number1220246-2024-07421
Device Sequence Number17212200
Product Code HWC
UDI-Device Identifier00888867022614
UDI-Public00888867022614
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, CORKSCREW FT
Device Catalogue NumberAR-1915FT-1
Device Lot Number15090431
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown